Multiple completeness and convergence of multiple expansions in the system of eigenvectors and adjoined vectors of an operator pencil
Doklady Akademii Nauk, Tome 163 (1965) no. 5, pp. 1061-1064 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1965_163_5_a4,
     author = {A. S. Markus},
     title = {Multiple completeness and convergence of multiple expansions in the system of eigenvectors and adjoined vectors of an operator pencil},
     journal = {Doklady Akademii Nauk},
     pages = {1061--1064},
     year = {1965},
     volume = {163},
     number = {5},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_5_a4/}
}
TY  - JOUR
AU  - A. S. Markus
TI  - Multiple completeness and convergence of multiple expansions in the system of eigenvectors and adjoined vectors of an operator pencil
JO  - Doklady Akademii Nauk
PY  - 1965
SP  - 1061
EP  - 1064
VL  - 163
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/DAN_1965_163_5_a4/
LA  - ru
ID  - DAN_1965_163_5_a4
ER  - 
%0 Journal Article
%A A. S. Markus
%T Multiple completeness and convergence of multiple expansions in the system of eigenvectors and adjoined vectors of an operator pencil
%J Doklady Akademii Nauk
%D 1965
%P 1061-1064
%V 163
%N 5
%U http://geodesic.mathdoc.fr/item/DAN_1965_163_5_a4/
%G ru
%F DAN_1965_163_5_a4
A. S. Markus. Multiple completeness and convergence of multiple expansions in the system of eigenvectors and adjoined vectors of an operator pencil. Doklady Akademii Nauk, Tome 163 (1965) no. 5, pp. 1061-1064. http://geodesic.mathdoc.fr/item/DAN_1965_163_5_a4/